On Spectral Asymptotics for a Family of Finite-Dimensional Perturbations of Operators of Trace Class

    Research output

    Abstract

    Spectral asymptotics for a family of finite-dimensional perturbations of operators of trace class are found. The results are used to find exact asymptotics of small ball probabilities in the Hilbert norm for finitedimensional perturbations of Gaussian functions. As an example, Durbin processes appearing in the study of empirical processes with estimated parameters are considered.

    Translated title of the contributionOn Spectral Asymptotics for a Family of Finite-Dimensional Perturbations of Operators of Trace Class: О спектральных асимптотиках одного семейства конечномерных возмущений операторов со следом
    Original languageEnglish
    Pages (from-to)367-369
    Number of pages3
    JournalDoklady Mathematics
    Volume98
    Issue number1
    DOIs
    Publication statusPublished - 1 Jul 2018

    Scopus subject areas

    • Mathematics(all)

    Fingerprint Dive into the research topics of 'On Spectral Asymptotics for a Family of Finite-Dimensional Perturbations of Operators of Trace Class'. Together they form a unique fingerprint.

    Cite this